Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 30, NWS San Angelo, TX

May 8, 2015Throckmorton County, Texas

NWS San Angelo, TX issued this tornado warning at May 8, 2015, 6:53 PM CDT for Throckmorton County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 6:53 PM CDT (23:53 UTC)
Expired
May 8, 2015, 7:45 PM CDT
In force
52 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

County Throckmorton County, TX

What was reported inside it

TimeReportWhereRemark
May 8, 7:06 PM CDTHAIL 1.754 Ssw Throckmorton, TX
May 8, 7:15 PM CDTHAIL 1.5Elbert, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1443 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
1.1
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WFUS54 KSJT 082353
TORSJT
TXC447-090045-
/O.NEW.KSJT.TO.W.0030.150508T2353Z-150509T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
653 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 650 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR
  THROCKMORTON...AND MOVING EAST AT 25 MPH.

  HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.

  SOURCE...RADAR CONFIRMED TORNADO.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THE TORNADO WILL BE NEAR...
  ELBERT AROUND 720 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE US-380 NEAR THE
THROCKMORTON-YOUNG COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3340 9895 3308 9894 3304 9895 3306 9931
      3340 9932
TIME...MOT...LOC 2353Z 259DEG 21KT 3321 9917

TORNADO...OBSERVED
HAIL...1.50IN

$$
4 follow-up statements
184 
WWUS54 KSJT 090002
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
702 PM CDT FRI MAY 8 2015

TXC447-090045-
/O.CON.KSJT.TO.W.0030.000000T0000Z-150509T0045Z/
THROCKMORTON TX-
702 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN THROCKMORTON
COUNTY UNTIL 745 PM CDT...

AT 658 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR THROCKMORTON...
AND MOVING EAST AT 20 MPH.

HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
THROCKMORTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...US-380 NEAR
THE THROCKMORTON-YOUNG COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3340 9895 3308 9894 3304 9895 3306 9931
      3340 9932
TIME...MOT...LOC 0002Z 284DEG 16KT 3318 9916

TORNADO...OBSERVED
HAIL...1.50IN

$$
561 
WWUS54 KSJT 090015
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
715 PM CDT FRI MAY 8 2015

TXC447-090045-
/O.CON.KSJT.TO.W.0030.000000T0000Z-150509T0045Z/
THROCKMORTON TX-
715 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN THROCKMORTON
COUNTY UNTIL 745 PM CDT...

AT 713 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHEAST OF THROCKMORTON...AND MOVING EAST AT 20
MPH.

HAZARD...TORNADO...PING PONG BALL SIZE HAIL AND 70 MPH WINDS.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
ELBERT AND US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3340 9895 3308 9894 3304 9895 3306 9931
      3340 9932
TIME...MOT...LOC 0015Z 292DEG 19KT 3314 9908

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
282 
WWUS54 KSJT 090024
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
724 PM CDT FRI MAY 8 2015

TXC447-090045-
/O.CON.KSJT.TO.W.0030.000000T0000Z-150509T0045Z/
THROCKMORTON TX-
724 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN THROCKMORTON
COUNTY UNTIL 745 PM CDT...

AT 722 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTH OF WOODSON...AND MOVING SOUTHEAST AT 30
MPH.

HAZARD...TORNADO...GOLF BALL SIZE HAIL AND 70 MPH WINDS.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN THROCKMORTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3306 9920 3340 9918 3340 9904 3340 9895
      3308 9894 3304 9895
TIME...MOT...LOC 0024Z 305DEG 26KT 3309 9902

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$
793 
WWUS54 KSJT 090033
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
733 PM CDT FRI MAY 8 2015

TXC447-090045-
/O.CON.KSJT.TO.W.0030.000000T0000Z-150509T0045Z/
THROCKMORTON TX-
733 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN THROCKMORTON
COUNTY UNTIL 745 PM CDT...

AT 731 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHEAST OF WOODSON...AND MOVING SOUTHEAST AT 30
MPH.

HAZARD...TORNADO...GOLF BALL SIZE HAIL AND 70 MPH WINDS

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN THROCKMORTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3306 9913 3340 9911 3340 9904 3340 9895
      3308 9894 3304 9895
TIME...MOT...LOC 0033Z 305DEG 26KT 3308 9896

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 6:26 PM CDT, 27 minutes earlier.

Area forecast discussion, May 8, 6:26 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
626 PM CDT Fri May 8 2015

.AVIATION...
/00Z TAFS/

Thunderstorms may affect KABI this evening as a thunderstorm
outflow boundary sinks slowly southward. Otherwise MVFR stratus
will return this evening along the I-10 corridor and spread
north after midnight to KSJT and eventually KABI. Stratus should
rise to IFR late morning to early afternoon. Isolated to scattered
afternoon thunderstorms possible Saturday but low confidence on
timing, so did not include in terminals.

&&

.PREV DISCUSSION... /ISSUED 429 PM CDT Fri May 8 2015/

SHORT TERM...
(Tonight and Tomorrow)

..Severe Thunderstorms...

The potential for severe thunderstorms highlights the forecast
for the next 24 hours. With southwest flow aloft over Texas and a
dryline to our west, severe thunderstorms are possible during the
next 24 hours. Most of our Counties are currently under Tornado
Watch number 145, which continues until midnight CDT tonight. In
addition, the 0 to 6 kilometer bulk shear this afternoon is in
the 40 to 60 knots range; plus, surface based CAPEs this afternoon
are around 4000 J/Kg. These conditions clearly have our attention.
With ongoing severe thunderstorms to our northwest, outflow
boundaries from that activity will be a big player, during the
evening hours, for supercell initiation over our counties.

LONG TERM...
(Saturday night through Friday)

..Severe Weather Threat Into Sunday Night...

With the main focus on the short term, the long term forecast
remains essentially unchanged. The upper trough axis will finally
move over and east of our counties Sunday night. Until then, any
thunderstorms, which develop over or move into our counties, may
be severe. The timing of the next front looks more likely for early
to mid day Monday, rather than late Sunday night. Temperatures
after the front still look cooler, at least into mid week. Another
developing upper trough, along the west coast, will help maintain
southwest flow aloft over Texas for most of next week. Thus,
thunderstorms remain in the forecast for all long-term periods.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 68  84  63  80  60 /  30  50  50  50  30
San Angelo 	 69  88  63  81  60 /  30  30  70  50  40
Junction 	 70  83  68  81  64 /  30  40  70  70  60

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/04
Hazardous weather outlook, May 8, 3:54 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
354 PM CDT FRI MAY 8 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-092100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
354 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY WEST OF
A LINE FROM JUNCTION TO COLEMAN. THE MAIN THREATS THERE ARE
TORNADOES...LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
ELSEWHERE...THE MAIN THREATS ARE LARGE HAIL...DAMAGING WINDS...AND
DEADLY LIGHTNING. ALTHOUGH THE TORNADO THREAT IS NOT HAS
HIGH...EAST OF THIS LINE...A TORNADO IS POSSIBLE. IN
ADDITION...HEAVY RAINFALL MAY PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ORGANIZED SEVERE WEATHER IS POSSIBLE AGAIN ON SATURDAY. SEVERE
WEATHER THREATS INCLUDE DAMAGING WINDS...VERY LARGE HAIL...
TORNADOES...AND LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON...AND AGAIN ON
SATURDAY.

HUBER

In the hours before

Special weather statement, May 8, 3:09 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
309 PM CDT FRI MAY 8 2015

TXZ076-082045-
CROCKETT TX-
309 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS
COUNTY...OR ABOUT 8 MILES SOUTH OF MCCAMEY...MOVING NORTHEAST AT 25
MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHWESTERN CROCKETT COUNTY.

LAT...LON 3110 10234 3109 10163 3108 10162 3095 10195
      3098 10199 3098 10201 3099 10206 3098 10209
      3100 10218 3103 10222 3103 10229 3107 10236
TIME...MOT...LOC 2009Z 223DEG 26KT 3103 10223
Local storm report, May 8, 5:31 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
531 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     ROCHESTER               33.32N  99.86W
05/08/2015  E60 MPH          HASKELL            TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1500311

DOLL
Local storm report, May 8, 5:58 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
558 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          NW WEINERT              33.32N  99.67W
05/08/2015                   HASKELL            TX   LAW ENFORCEMENT

            TRAINED SPOTTER REPORT RELAYED THROUGH HASKELL COUNTY
            SHERIFF OFFICE. TORNADO WAS ON THE GROUND.

&&

EVENT NUMBER SJT1500312

DOLL
Local storm report, May 8, 6:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
643 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          1 NW THROCKMORTON       33.19N  99.19W
05/08/2015                   THROCKMORTON       TX   STORM CHASER

            TORNADO ON THE GROUND REPORTED BY SHERIFF OFFICE .

&&

EVENT NUMBER SJT1500314

DOLL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:15 PM CDTSpecial Weather StatementSJTCallahan30 min
May 7, 7:32 PM CDTSpecial Weather StatementSJTCallahan, Shackelford28 min
May 7, 7:42 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford48 min
May 7, 8:18 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman42 min
May 7, 8:48 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman57 min
May 7, 9:37 PM CDTSevere Thunderstorm WarningSJTBrown53 min
May 7, 10:30 PM CDTSpecial Weather StatementSJTColeman30 min
May 7, 10:34 PM CDTAreal Flood AdvisorySJTBrown116 min
May 7, 10:37 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman38 min
May 7, 11:11 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman64 min
May 7, 11:30 PM CDTFlash Flood WarningSJTBrown, Coleman3 hr
May 8, 12:11 AM CDTSevere Thunderstorm WarningSJTBrown44 min
May 8, 12:40 AM CDTAreal Flood AdvisorySJTBrown95 min
May 8, 3:09 PM CDTSpecial Weather StatementSJTUpton36 min
May 8, 5:08 PM CDTTornado WarningSJTHaskell52 min
May 8, 5:55 PM CDTTornado Warning Tornado observedSJTHaskell, Throckmorton50 min
May 8, 6:19 PM CDTTornado WarningSJTHaskell, Throckmorton41 min
May 8, 6:29 PM CDTAreal Flood AdvisorySJTHaskell, Throckmorton2 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.